# SDR FDEA201010184171

- Difficulty date: October 18, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 51,945 hours, 36,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15321
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD INNER SURROUND SKIN GOUGED STA 480 STR 16L. CUT-OUT DAMAGED AREAS APPROX DIM. 1.1" X 0.900", FABRICATED FILLERS APPROX DIM. 1.1" X 0.900" AND REPAIR DOUBLER APPROX   DIM. 14" X 3.2", INSTALLED FILLERS AND REPAIR DOUBLER IAW EA 7-5330-143910 AT MCD INNER SURROUND SKIN STA 480 STR 16L.
